Deep search:Searching for "zier curves" in 'KEYWORDGot 5 items.
index Title
1Constrained multi-degree reduction of rational Bézier curves using reparameterization
Author(s):CAI Hong-jie, WANG Guo-jin  Clicked:4501  Download:2379  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1650-1656  DOI:10.1631/jzus.2007.A1650
2A quadratic programming method for optimal degree reduction of Bézier curves with G1
Author(s):LU Li-zheng, WANG Guo-zhao  Clicked:4277  Download:2382  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1657-1662  DOI:10.1631/jzus.2007.A1657
3Optimal constrained multi-degree reduction of Bézier curves with explicit expressions based on divid...
Author(s):Lian ZHOU, Guo-jin WANG  Clicked:5062  Download:2231  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.577-582  DOI:10.1631/jzus.A0820290
4Improvement of the termination criterion for subdivision of the rational Bézier curves
Author(s):ZHANG Ren-jiang, WANG Guo-jin  Clicked:3897  Download:1778  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.1 P.47-52  DOI:10.1631/jzus.2003.0047
5Representing conics by low degree rational DP curves
Author(s):Qian-qian Hu, Guo-jin Wang  Clicked:6354  Download:2047  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.4 P.278-289  DOI:10.1631/jzus.C0910148
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE